# SDR TRAX200800369

- Difficulty date: March 4, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 12,828 hours, 8,423 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Sticks
- Location: Airstair Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSTAIR DOOR HANDLE (INSIDE) STICKS IN LOCKED POSITION (DOOR CLOSED).  CANNOT OPEN DOOR FROM OUTSIDE.
